# SDR DALA2023092107757

- Difficulty date: September 17, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N536DN
- Make and model: Airbus A320*
- Aircraft serial: 11426
- Aircraft time: 1,013 hours, 244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5036 ROW 35 ABC SEAT MOUNTED EMER. LIGHT INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSY AND REPAIRED CANNON PLUG. OK FOR SERVICE. (9565850)
